Join the 'Lantus' group to help and get support from people like you.
We found 167 questions associated with the 'Lantus' topic.
I can not afford the pen.
Posted 4 Feb 2014 • 1 answer
Posted 14 Mar 2014 • 0 answers
i have a Lantus SoloSTAR pen, I just finished my first cartridge an need to replace with a new cartridge, how do i refill the cartridge in my pen
Posted 21 Oct 2013 • 0 answers
I have stomach pain at the lower left side. I also have dizziness. Could both of symptoms due to Lantus Insuli??? Thanks
Posted 19 Dec 2013 • 1 answer
had rec cancer, had to stop taking metmorin , making bowl too lose, dr suggested taking Janovia or Lantus , which is a less cancer risk for some one that has had cancer?
Posted 11 Feb 2014 • 1 answer
have recantly been put on lantus 10 units but not helping i have always controlled my diabetes with diet so only lately neede insulin but ind it does'nt do anything for my levels
Posted 16 Jan 2014 • 1 answer
I have just turned 65 in September 2013. Now the Government says that because our combined income is over $23,000 we do not qualify for the supplement.
Posted 21 Jan 2014 • 1 answer
... working. My doctor has had me on 12 units a bedtime, along with oral meds daily. Glucose are up in the 400s, doctor is yelling at me to get them under control and I have been doing everything I ...
Posted 1 Dec 2012 • 6 answers
Lantus Solostar Pen - Im taking 1000mg metformin in the mourning and at nighht and the doctor put me
... on the lantus pen 10mg at bedtime my question is im afraid the my sugar may drop while im sleeping and i wont wake to try to correct this could i die if it drops to low and i dont wake up ?
Posted 27 Sep 2013 • 1 answer
I am on Lantus and having problems. Swollen legs, feet, arms, and hands. Also have rash on my legs and arms. Any input would help. Thank you. Mike
Posted 18 Sep 2013 • 2 answers
Posted 5 Jul 2013 • 1 answer
... and Lantus (20 units once a day) for diabetes?
Posted 29 Aug 2013 • 1 answer
My husband has been taken lantus for 3 months and is extremely sleepy and has excessive dreaming.he?
takes more medications along with it. Any thoughts on this its over whelming for him.
Posted 16 Oct 2013 • 4 answers